MAUDE Adverse Event Report: STERIS CORPORATION VAPROX HC STERILANT

STERIS CORPORATION VAPROX HC STERILANT
Model Number PB012
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported an employee obtained a burn to their arm while removing the vaprox hc sterilant cup from their v-pro sterilizer.Medical treatment was self-administered (ointment), and the employee continued working.
 
Additional Manufacturer Narrative
The employee subject of the reported event was wearing gloves while handling the sterilant cup.The employee stated that the vaprox cup had a crack at the bottom, which was not visible to the employee as they were unloading the sterilant cup from the sterilizer.The sterilant cup was disposed of and not available for evaluation.The reported event is likely attributed to excessive force placed on the sterilant cup while loading into the sterilizer.The device history record was reviewed for the subject lot and confirmed the lot was manufacturing according to specifications; no abnormalities were noted.A three-year complaint review was performed and confirmed this to be an isolated event.No additional issues have been reported.

Brand Name
VAPROX HC STERILANT
Common Device Name
STERILANT
Manufacturer (Section D)
STERIS CORPORATION
6100 heisley rd
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
6100 heisley rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key21893900
Report Number3003950207-2025-00005
Device Sequence Number12858886
Product Code MLR
UDI-Device Identifier00724995153106
UDI-Public(01)00724995153106(17)250330(10)HC2744X7
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/30/2025
Device Model NumberPB012
Device Catalogue NumberPB012
Device Lot Number(10)HC2744X7
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown